Hi there and welcome to the forum!
You sound like you have an excellent taper going....and your plan sounds good....you don't drink anymore, don't smoke, have added exercise, eating healthier by changing your diet...ALL GOOD things!! So that is the "physical" side of addiction.....wonderful changes. Now for the mental and spiritual aspects of our disease. It's time to get some aftercare in place. Learning coping skills and tools to STAY clean without any chemical assistance takes some work too. We need to treat all aspects of our addiction, physical, mental/emotional and spiritual.
Have you done any counseling or therapy? Been to any support groups where you can talk to other recovering addicts?
Though my DOC (drug of choice) was hydrocodone.....addiction is addiction.....and though we are different in many ways....we are very much alike as well.
So glad you have found our forum....please keep posting and let us know how you are doing. We'll be here for you all the way.....it's normal to be scared......but we have to "do it afraid"....and then when we get thru detox....we aren't afraid anymore.
Hi..I ditto what my MH friend said above..
I too was on the other opiates for years, but I played the game to get the Methadone prescribed for pain because of its longer legs.
You are doing all the right things as far as the physically which in the long run will help the mental. Just know it does take time for the Brain/Body to balance out after we remove these Substances. I came off the Methadone with illegal Adderral that I started to snort. I got down to 30mg and used the Adderral to make it stretch out a bit and then took the Klons at night to come down..OH! What a viscous stupid cycle that was. I jumped off the Dones at 30mg with the other 2 meds. I have grown toward Recovery since 2012 & have learned so much about this Disease in a more Scientific way too..This has helped a lot, but it does not save your ash..Support is a must and it has helped me to continue this Journey on staying away from any and all mind-altering substances.
Keep doing what you are doing and make sure you keep your Guard Up at all times against this Disease..Maybe get into some aftercare for sure. Just give it all TIME and with TIME comes Patience..OK?
Wishing you the Best that Live can give.
It's not unbearable, it just ***** right now being out if energy and having mild stomach issues. I'm not too keen on going to meetings. I just want to distance myself from the whole scene as much as possible. But, if you both recommend it, maybe I'll give it a try. I do wonder though, is going from 1 to 0 going to be about the same feeling as going from 3 to 2, or 2 to 1? Probably not. There's a difference between curing your dose by 50% and cutting it by 100%.
I've been struggling with the desicion of tapering down to zero... Or just jumping in a week or two, between 3-4mg. I'm at 5mg and have tapered down the last 9months from 105mg. I was having a pretty tough time too until I started taking the 3 in 1 Zinc, calcium n magnesium vitamins. I haven't even felt my drops the last 2 wks! I take 3 in the mornings,and 3 at night. I also take a L-tyrosine vitamins once a day. I started those 2 vitamins about 2 wks ago and it's seriously been smooth sailing ever since! And I was miserable before that.
I would definitely recommend trying them!
Someone just jumped at 4mg and she said it was the same as if she had decreased, if not easier.
Because I'm feeling so good lately, I'm now nervous to jump! But, we're at such a low dose, I dont think it's gonna be as bad as we think.
Can you get any help with work and child care for about a week? I dont think you'll need much more than that, being on 3mg already. I would also recommend trying to get a prescription for clonodine and a sleep aid, just for a couple weeks or one months worth.
My doctor prescribed me Doxepin for sleep (it's an anti depressant and works good) and the blood pressure med clonidine. I haven't needed the clonidine really yet but I'm glad I have it for the jump!
Good luck to you and keep posting!!
I am so sorry to here this. Know this. Man you are so not alone in this fight. It is a fight. I have been through this three times. This is the third for me. The difference is the previous two where by choice to consume the stuff to get high. This time I hurt my back and ruptured two disks. Of course you know the drill. PAIN MEDS UP THE REAR END AND CONSUMING MUCH MORE THEN NEEDED.
There is great victory in decisions should you choose to see them. I am so proud of the ability to catch this addiction now.... Before its full blown into the preverbal I don't care about anything but coping and or scoring more and feeling nice set in.
See thats a victory. This stuff is poison that is from the pit of hell. Its known across the medical community that by human nature and chemical make up that we are hdd wired to not want to feel pain. Its given to people non the less. Don't ever feel ashamed or alone in this battle. Know that there are ways to go through this and to minimize the withdraw effects.
I won't go into details over what I was using and or being prescribed. Its similar. Just like pretty much everyone else on these forums.
After being through this before as I said. I found a few things that work for me. Above all, and I mean this. Positive thinking. Finding glory in the real truths of the issues that are deep and hidden. These truths helped me each day. Knowing that the choice to not take meds anymore is by far the true indicator of whom you are as a human being. Your awake. CONGRATS TO YOU. Now the part we all are on this forum for. Help in your moments of weakness and your moments of seeking out moral support. Man you got mine.... Thats for sure. Wean down to a dose comfortable for you. I MEAN THIS... EVERYONE IS DIFFERENT. EVERYONE. For me I stock up for a week of meth and 15 vics " the 5 Mil kind" and I hard taper off over a 5 day time frame. The vics are sort of an end chaser to help you sleep and rest as you jump. Heres how this works for me. I have already made my mind Up i was done. So the back end vics are not an issue for me. Like there going to send me back out in the deep water.... Nope. Thats the trick. Its mental. You have to want this and I am assuming you do. So make up your mind and taper to comfort then jump. Get what works for you to help you control what sends most people back out there and control it. For me..... For three days post jump when I am trying to sleep and can't.... 1/4 of a 5mil vic and I am asleep. For me it works. But all in all its about positive understanding for you of where your at and the wonderful decision your making. Celebrate that and be of sound mind knowing your on the path man..... Congrats.
Hi well you seem to have a plan your going slow enough but as long as your going down your going to feel it I tell people to jump at 5 because tapering below that is ruff and your withdrawal will be about the same if you choose to go down we will support you but right now your good to go if you choose to me you will be 5 weeks ahead of your taper and on to recovery...................Gnarly...................
I've been toying with the thought of trying to get on Suboxone until the Methadone is completely out of my system, then getting off of that. I'm thinking that it might be easier? Idk. I don't want to just replace one for the other. I'm just really nervous.
How is it going now? I hope well. I jumped 40 days ago from 2 mg. the worst thing was getting the flu immediately afterwards. I've been sick ever since, with cough, sore throat, fever, etc... But these are genuine cold symptoms , not WD, because my non user gf is also sick. Just bad luck for me I guess! I am on this forum to find out if my immune system has been compromised by 14 years of methadone.